# SDR SWIA200312443

- Difficulty date: September 22, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 23,517 hours, 20,316 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1620
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,635 hours, 2,050 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF AND AFTER GEAR WAS SELECTED UP, RECEIVED ''NOSE DOOR OPEN'' MESSAGE.  WAS UNABLE TO GET LIGHT OUT AND WE RETURNED TO FIELD.  REMOVED AND REPLACED NLG DOOR SELECTOR VALVE IAW CRJ MM 32-22-20.  OPS AND LEAK CHECK GOOD.
